Hi there. I hope someone will read this and can at least point me in the right direction. I am 22 years old and have been on Xanax since I was 17 or 18. I started with .25mg 3x daily. Then shortly after began taking it only at night. I have been on 1mg per night for the past 3 years. I saw my psych and told him I wanted off. I felt like at this point I'm only taking it to avoid withdrawal. He suggested I go down .25mg a month. I have a fear of being sick and I've read so many horror stories that I just need something positive. I work full time and am the breadwinner. I need to be able to function while I taper. I decided to take it a little slower. I went to .875 mg instead of the .75. That was last night and will do this for a month then decrease to .75 and so on. I was wondering if I decrease at this rate do you think I will experience the horrible physical effects such as vomiting? I hope someone sees this and can just give me a glimmer of hope because I'm so scared of tapering due to all the horror stories. Thank you so much for even reading this far. I am alone with this and really could use someone to guide me in any way. Thank you again!
Also I have been on Prozac 40mg in the evening for years. Will that help the process at all?